Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rash like bumps on right forearm and upper arm. Applying Calamine- Aloe Vera, Nicil Powder. Need your advise

Hi,
I am getting a bout of rash like bumps which are raised on my right forearm and upper arm. It is present nowhere else. It does not itch or hurt. Kindly advise as I do not feel good looking at them. Everybody who looks at them says it is heat rash. It is there for the past 2 days. I am applying lacto calamine-Aloe Vera and Nicil Powder on it.

Kindly advise.

Regards
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
Medical Topics
Dermatologist 's  Response
hello,
Welcome to healthcare magic.
The rash in your case might very well be prickly heat (miliaria). It is summer now and quite hot. Whatever you are using seems to be ideal. Additionally you can have cold water compresses which will sooth. As it is not itchy or painful there is nothing to worry. Avoid as much as possible sun and heat and try staying indoors.
Nothing to panic.
Take care.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor